By gregsteele Latest Reply 2010-07-31 13:23:03 -0500
Started 2010-07-22 09:17:04 -0500

Some of you probably noticed ive not been here as much lately my dr. changed my doses and ive had several lows lowest being 19 as yall know this wipes you out ill be more active (i hope ) glad to be back love to all GREG

28 replies

jozielynne 2010-07-31 13:23:03 -0500 Report

Hi Greg. I am a newcomer to diabetic connect but NOT to Type I Diabetes. I'm in my 21st year of it. I was reading the comments made after you added your post above. Wow! So nice to be so loved & missed…that is just amazing! I don't know you but am also very glad that you are doing a little better. I wanted to comment on a post you made on the 29th I think…something about that you don't really feel any effects from your lows until you are in the 40-50 range. That's exactly how I am too Greg so I completely understand and also have experienced lows in the 20's & teens. Yes it wipes your whole body out…for hours, maybe even a day! If I may ask, how long have you had Diabetes & what medications/insulin are you on? Also, what other health problems have you experienced so far? Would love to just compare notes!

MAYS 2010-07-23 13:42:01 -0500 Report

Greg, glad to know that you are doing fine, Welcome back !
As diabetics, we have to practice what we preach, we must do what is right for self once we know what to do, we all come up short in the "Me" department sometimes.
Just pick up where you left off in taking care of yourself !
"Love to you, and love to all."


gregsteele 2010-07-22 20:18:43 -0500 Report

so many replies and im so run down so thankls to all of you i will thank each of you as energy allows i love you all love to all GREG

petals 2010-07-22 14:43:31 -0500 Report

Hey Greg, missed you. Please take care of yourself. 19 that had to be scary. My prayers are with you.

mim7 2010-07-22 12:48:36 -0500 Report

Greg, you are an inspiration to me because with the struggles you are having, you maintain a positive outlook. That is key to overcoming most problems. Keep strong and hope you feel better soon.

GabbyPA 2010-07-22 10:38:14 -0500 Report

OMG, that is just so low! I don't understand why you dip down so much. Are you eating anything at all? That just frightens me for you my friend.

gregsteele 2010-07-22 11:44:48 -0500 Report

Im ok my diabetes is just weird or something if we lower my dose i go into the 300s-400s if we raise it i have the lows its really a pain in the a** but ill get it right eventually love to all GREG

Jeannie Holmes
Jeannie Holmes 2010-07-22 10:10:26 -0500 Report

OMG! glad you're ok Greg!

gregsteele 2010-07-22 11:46:01 -0500 Report

Im fine thank you i just love yall everyone is so kind its nice to have such good friends love to all GREG

Next Discussion: Colitis »